# SDR SROM200700017

- Difficulty date: August 10, 2007
- Submitted: September 7, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Nlg
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR419 - CRACK ON NLG ACTUATOR SUPPORT BEAM AT BS 227-0 UPPER RIGHT SIDE.  REPLACED NLG ACTUATOR UPPER RIGHT SIDE SUPPORT BEAM IN ACCORDANCE WITH BOEING 737 SRM 51-10-1, 53-10-2 AND 51-30-2.
